MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIBIA IMPLANT PSC INSERT, SZ 3, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC TIBIA IMPLANT PSC INSERT, SZ 3, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-44-3009
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Synovitis (2094); Osteolysis (2377)
Date of Event 01/20/2023
Type of Reportable Event Serious Injury
Event or Problem Description
As reported via legal documentation this patient had initial right knee arthroplasty on (b)(6) 2014 and then later experienced right knee revision 9 years, 1 month later.Patient revised to competitor¿s devices.Revision operative report of (b)(6) 2023- pre-op diagnosis: failed right total knee replacement.Procedure: 1) revision right total knee arthroplasty (tibial and femoral implants).Patient is morbidly obese with a bmi of 44; this required additional operative time.Intraoperative findings: loose femoral and tibial implants - removed easily with severe bone loss - required femoral and tibial cones.The lateral femoral condyle bone loss was severe - an area of bone along the distal femoral condyle the size of a ping-pong ball was destroyed as a result of polyethylene wear.This appeared to be osteolysis.This required a cone for fixation as well as a cck locking liner.There was extensive soft tissue debris throughout the knee joint consistent with a synovitis from a polyethylene reaction to the tissues.This was tiny, small balls of light brown / white synovium along with a "pseudo-capsule" of dense soft tissue rind.The total amount of soft tissue damage that required resection was enough soft tissue to fill ~ 24 oz can size.Polyethylene - excessive wear was present with signs of oxidation / yellow discoloration, pitting, cracking, and delamination of the poly.Distal femoral bone loss was.This did require a femoral cone.The tibial bone loss was extensive and required placement of a tibial cone.There were no intraoperative complications, patient was stable and transferred to the pacu.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.No other information is available.
 
Additional Manufacturer Narrative
D10.Concomitants: (b)(6); 02-010-01-0330 - logic femoral ps cem right sz 3/ (b)(6); 02-012-45-3030 - lgc tibial fit tray cem sz 3f / 3t (b)(6); 200-02-32 - three peg patella 32mm.These devices are used for treatment not diagnosis.Pending investigation.There is no other information available.
 
Additional Manufacturer Narrative
Recall number: z-0021-2022 1038671-2024-04764, 1038671-2024-04762 this follow-up report is being submitted to relay additional and/or corrected information.D10: concomitants: (b)(6) 02-010-01-0330 - logic femoral ps cem right sz 3.(b)(6) 02-012-45-3030 - lgc tibial fit tray cem sz 3f / 3t.(b)(6) 200-02-32 - three peg patella 32mm.The product associated with the reported event is within the scope of recall z-0021-2022; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.Multiple mdr reports were filed for this event, please see associated reports: 1038671-2024-04764, 1038671-2024-04762.The following sections were updated: g1, h6.The following sections were corrected: b2, g1, h6.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, femoral loosening, and tibial loosening or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC TIBIA IMPLANT PSC INSERT, SZ 3, 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key18022964
Report Number1038671-2023-02620
Device Sequence Number7585538
Product Code JWH
UDI-Device Identifier10885862173553
UDI-Public10885862173553
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K110547
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 12/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/24/2022
Device Catalogue Number02-012-44-3009
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/17/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/27/2023
Supplement Report FDA Received Date12/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/16/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age55 YR
Patient SexFemale